# SDR 05FDEA01619

- Difficulty date: June 19, 2005
- Submitted: June 21, 2005
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727-200
- Aircraft serial: 21464
- Aircraft time: 40,915 hours, 25,798 cycles
- System (JASC): 5755 · Spoilers
- Part: Attach Angle
- Condition: Damaged
- Location: Nr 2 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SPOILER ACTUATOR LWR ATTACH ANGLE HOLES ARE ELONGATED.  *S/D*  REPLACED NR 2 SPOILER ACTUATOR SUPPORT FITTING PER SRM 51-30-2.
